Sudafed® Congestion Non-Drowsy Nasal Decongestant Tablets 48 ct Box

Other Information: Store between 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Do not use if blister unit is torn or broken. See side panel for lot number and expiration date. Misc: Pseudoephedrine HCl 30 mg, nasal decongestant. Now-drowsy. Sinus pressure. Sinus congestion. Previously Sudafed Congestion. The makers of the Sudafed family of products are dedicated to helping you and your family reduce head congestion and sinus pressure. Questions or comments? Call 1-888-217-2117 (toll-free) or 215-273-8755 (collect). Active ingredient made in Germany.

View our Curbside FAQ page